Reducing Real Almost-Linear Second-Order Partial Differential Operators in Two Independant Variables to a Cononical Form

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)481-490
    JournalCzechoslovak Mathematical Journal
    Volume45(120)/3
    Publication statusPublished - 1995

    Cite this

    @article{0ed1053dc9e743be9dc6058ff1f8ec8c,
    title = "Reducing Real Almost-Linear Second-Order Partial Differential Operators in Two Independant Variables to a Cononical Form",
    author = "Ryszard Kozera",
    year = "1995",
    language = "English",
    volume = "45(120)/3",
    pages = "481--490",
    journal = "Czechoslovak Mathematical Journal",
    issn = "0011-4642",
    publisher = "Springer",

    }

    TY - JOUR

    T1 - Reducing Real Almost-Linear Second-Order Partial Differential Operators in Two Independant Variables to a Cononical Form

    AU - Kozera, Ryszard

    PY - 1995

    Y1 - 1995

    M3 - Article

    VL - 45(120)/3

    SP - 481

    EP - 490

    JO - Czechoslovak Mathematical Journal

    JF - Czechoslovak Mathematical Journal

    SN - 0011-4642

    ER -